# SDR 2007UALA05042

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 39,096 hours, 13,715 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Stuck
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 2R.  ARMING LEVER STUCK.   DOOR LEVER WAS FREED UP AFTER NUMEROUS ATTEMPTS.  NO DEFECTS WERE NOTED AND DOOR CLOSED/ARMED WITHOUT EFFORT AFTERWARD.
